I feel for you. Anxiety is like a bear walking by your side. You cannot think of anything else.
I cannot remember at what point you are in this discontuation thing.
I have tried many things for anxiety.
Hydroxizine, did not work on me.
Clonidine sedated me for a few days, then nothing.
Benadryl did help when anxiety was through the roof.
Gravol helped a lot, took it a few times, sedates a lot.
Switched from ativan to Valium, not a big difference.
Still have the anxiety, it has quieted in the last week or so.
Can't remember if you are on a benzo, if so, be sure to take it at regular hours and doses, you would not like to add
Benzo withdrawal to this anxiety.
I've edited this post 4 times, tablet problem. Now on laptop.
What I was trying to say, is that you have to try different things until you get it straight. And that in emergency anxiety, what helped me most was the gravol, 1 tablet and a half.
And at times, you need to learn to live with the low, I said low anxiety. But when the big bear appears, you need to try different methods, even just to mask it a bit to make the day a bit less painful.
That said, anxiety is the most common side effect of withdrawal with nausea. Mine was worst than before I began the crap. Learning to live with the low part and hope to be some day 90% free, I would like to say 100%, but will settle with the 90%.
Keep up the fight Kathy, and note the moments that you feel better, write them down so you can remember that it is possible to have free moments of this bear walking along your side.
And you can post a Bear hunters, welcome, free room and board! in front of your home!
Just saw your post about your 5 weeks off, that is early and anxiety plays a big part in those early weeks.